MathSciNet Relay Station
MathSciNet bibliographic data
MR1290314 45E10
Pedas, A.; Vainikko, G. The smoothness of solutions to nonlinear weakly singular integral equations. Z. Anal. Anwendungen 13 (1994), no. 3, 463–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement